BibTeX record journals/dm/HiguchiNOS11

download as .bib file

@article{DBLP:journals/dm/HiguchiNOS11,
  author    = {Yusuke Higuchi and
               Atsuhiro Nakamoto and
               Katsuhiro Ota and
               Tadashi Sakuma},
  title     = {N-flips in even triangulations on the torus and Dehn twists preserving
               monodromies},
  journal   = {Discrete Mathematics},
  volume    = {311},
  number    = {13},
  pages     = {1128--1135},
  year      = {2011}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics